Volume 34, Issue 2
Some Estimates for the Fourier Transform on Rank 1 Symmetric Space

M. El Hamma ,  R. Daher and A. Akhlidj


Anal. Theory Appl., 34 (2018), pp. 103-111.

Preview Full PDF BiBTex 226 723
  • Abstract

Two estimates useful in applications are proved for the Fourier transform in the space L2(X), where X a symmetric space, as applied to some classes of functions characterized by a generalized modulus of continuity.

  • History

Published online: 2018-07

  • Keywords

  • AMS Subject Headings

  • Cited by